It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Scaley skin
May 14, 2004
I think you are overdoing it. The BHA you described sound like a Paula Choice Solution. That BHA is harsh. I know from personal experiences. When the label say use it sparringly, it really meant it.

I got my oily skin from using that BHA and Retin-A really sucks too.

Does Retin-A gets out of your system when you stop applying it?
Re: Scaley skin
May 16, 2004
Thanks for everyones replys:) I have stopped using the zest soap to see if that will help. Soulman, you're right it is paula's choice and I also think you are right about overdoing it. I don't know why differin and retina cause oily skin, it's weird. I'm not sure how long it takes to get retin a out of your system but hwne I used it my skin wasn't as red after about two weeks. I wasn't able to use it because it was too harsh. to help with the redness I use pine bark extract (it's a herb) It works great to combat redness and inflammation.
Re: Scaley skin
May 16, 2004
Yep. Retin-A sucks. Paula's BHA is okay if you use it once every 2 day. She is the expert. I was also on Mino for about 1 and a half year. I tell you what, if I was educated about oral antibiotics when I was on it, I would not have use it at all or at least stop it after 6 months. But I was stupid. I kept asking for it and the doc kept giving it to me. And as always, antibiotics is only a temporary fix. When you are off it, the acne will come back again and usually even worst than before. I think Mino screw up my system badly. I can't believe I was on it for 1 and a half years. I thought I was taking lollies. I thought all the clear people were taking it and that's why they were clear. Even with probiotics supplement after I stop, my internal system had suffered tremendously.

I still think my outrageous oily skin, clogged pores and infections are all due to my internal problem. Whatever it is, raging hormones, stress from uni etc., it certainly destroy my immune system. I also think masturbation plays a role in breakout, for male anyway.

Now at 24, I recently started a detox program. I know my problem is internal and no topical is gonna fix it except giving me scaly, dry skin.





All times are GMT -7. The time now is 10:01 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!